# SDR FDEA201403030438

- Difficulty date: March 3, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 69,456 hours, 16,391 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990483
- Part serial: 332C
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED AIR SYS IN AUTO.  NR 1 AND 2 PACKS  CYCLE ON & OFF WITH CONTROLLER IN AUTO.   IAW FIM 36-11-01, FIG 103, NO CURRENT FAULTS OR FAULTS LAST FLIGHT LEG IN PSC 1, PSC 2 OR ESC,  NO SENSORS IN SENSOR READOUT X'ED OUT IN EITHER PSC.  RAN NR 2 ENGINE PER JRH.  OPERATED NR 2 BLEED & RAN PACKS, NR 2 BLEED CHECKED NORMAL AT IDLE.  READINGS IN PSC 1 AS  FOLLOWS PI2, 22 PSI, PE2, 20 PSI, PM, 18 PSI.  PERFORMED A FAULT REVIEW OF PSC 2.  THE PRESS REGULATOR PILOT VALVE WAS FAULTED ON THREE DIFFERENT LEGS.  R & R NR 2 PRV PILOT VALVE PER MM36-12-20-4.
